# SDR AALA2020040219011

- Difficulty date: March 30, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 17,372 hours, 6,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE MATERIAL EXPOSED AND RUBBING ON DOOR. MAINTENANCE REPOSITIONED SLIDE STRAP AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER STANDARD PRACTICES.
